# SDR AMTA200300929

- Difficulty date: July 14, 2003
- Submitted: August 19, 2003
- Operation: Air carrier
- Aircraft: N554TZ
- Make and model: Boeing 757-33N
- Aircraft serial: 32588
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 5816
- Condition: Inoperative
- Location: Apu Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

EICAS STATUS MSG, APU FIRE LP1 DISPLAYED.  REMOVED AND REPLACED APU NR 1 FIRE LOOP DETECTOR IAW 757 MM 26-15-02-4, OPS CHECK OK.  (M)
